# SDR HAL9738

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47764
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Part number: 3914981504
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP CASTING STA XRS 69 HAS LEVEL 2 CORROSION.  REMOVED AND REPLACED CASTING ASSY PN 3914981-504.  SRM 51-30-5 AND SRM 51-10-4.  TOTAL TIME:  29,567 HOURS.  TOTAL CYCLES, 73,626.  (X)
